# SDR 98UAL900048

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: BCREF7817
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR, NO GREEN LIGHT WITH GEAR DOWN.  EXTENDED GEAR BY ALTERNATE METHOD.  LANDED UNDER AMBER ALERT.  *S/D*  REPLACED THE LEFT GEAR INDICATION LIGHT ASSEMBLY.
